# SDR ASAA2024122454802

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FASTNER HEADS AT STA967 BETWEEN STR23R AND STR26R. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO FUSELAGE SKIN PANEL PN 147A3400-4 BETWEEN STA 947.50 AND STA 986.50 AND BETWEEN STGR S-23R AND STGR S-26R IAW EA800-53EA-27978 REV 00. SRXR430X.
